# SDR FDEA202208111958

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FIXED LEADING EDGE NUMBER 16 SLAT TRACK CUTOUT   STATION XOS 1007 CRACKED.   SKIN REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
